# SDR CA050114003

- Difficulty date: January 12, 2005
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Boeing 757-28A
- Engine: Rroyce RB211535E437
- System (JASC): 2910 · Hydraulic System, Main
- Part: Motor
- Part number: 887087
- Condition: Leaking
- Location: Hyd Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) A/C DEPARTED AND TURNED AROUND AFTER NOTICING SLOW STEADY DECLINE IN CENTER SYSTEM QUANTITY. MAINTENANCE FOUND FLUID LEAKING FROM FUSELAGE DRAIN HOLES IN THS COMPARTMENT. UPON INVESTIGATION MAINTENANCE FOUND CENTER SYSTEM HYD MOTOR ON THIS GEARBOX LEAKING FLUID OUT MOTOR DRAIN LINE BUT MOST WAS COMING OUT THS GEAR BOX VENT HOLE ON FWD SIDE OF GEARBOX POSSIBLY DUE TO A PARTIALLY BLOCKED MOTOR DRAIN LINE. MFG INDICATED THAT WE WILL HAVE TO REPLACE THE THS ACTUATOR DUE TO THE HYDRAULIC FLUID LEAKAGE CONTAMINATING THE ACTUATOR GEAR BOX.
